# SDR AALA20160701009

- Difficulty date: June 29, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N969TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53619
- Aircraft time: 46,291 hours, 22,518 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE ON INNER ALUMINUM BULKHEAD, APPROXIMATELY 4" FORWARD OF THE LT SIDE GEAR TRUNNION. DAMAGE RESULTED IN A 2.75" BY 4" LOSS OF MATERIAL TO THE INNER ALUMINUM WEB AND A 0.090" DENT IN THE STEEL WEB. REPAIRED PER SRM 53-05-00-001, FIG 36 AND EA 261750. AIRCRAFT IN BASE MAINTENANCE.
